# SDR SWAA950081

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22941
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Part number: 4271901
- Condition: Malfunction
- Location: Anti-Skid Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MAIN GEAR BRAKE ANTI-SKID INOP LIGHT FLICKERED MOMENTARILY, THEN REMAINED ILLUMINATED.  AIRCRAFT RETURNED TO OAK AND MADE AN UNEVENTFUL LANDING.  REPLACED ANTI-SKID CONTROL UNIT PER BOEING MM.
